# SDR SWAA2022013109380

- Difficulty date: August 18, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737
- Aircraft serial: 32496
- Aircraft time: 41,479 hours, 24,345 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FLOOR WEB AT BS 1031 LBL 18; WL 208 IS CORRODED / REPAIRED CORROSION ON FLOOR WEB BS 1031 LBL 18 WL 208 IAW EA#1-753-316321R & ER#17-037741R.
